# SDR UALA2013032001752

- Difficulty date: March 16, 2013
- Submitted: April 29, 2013
- Operation: Air carrier
- Aircraft: N569UA
- Make and model: Boeing 757222
- Aircraft serial: 26677
- Aircraft time: 66,828 hours, 24,692 cycles
- Engine: Pwa PW2037
- System (JASC): 2350 · Audio Integrating System
- Part: Tube
- Condition: Defective
- Location: Minitel
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOOM MIKE DOES NOT STAY SCREWED INTO F/O'S MINITEL HEADSET.  *SUPPLEMENTAL DATA UPDATE*   REPLACED VOICE TUBE ON FO MINITEL.
